# SDR AALA20120702006

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 100,506 hours, 16,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR EMERGENCY SIGN LOWER LAMP INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 2 DOOR EMERGENCY SIGN LIGHT.  OPS CHECK NORMAL.
